Jump to content
CrazyBoards.org

Going To PsyDoc Today. Need Med Suggestions


Recommended Posts

Hi all,

Going to the PsyDoc at 5 today to try and find another AD for me. Last one was Strattera and it made me a very sick zombie.

I took off a few months from the "search" for an AD because I'm tired of feeling sick, but the phobias, OCD, Panic anxiety and depression is getting worse so i have to hop back on this train. I also have fibromyalgia.

I'm hoping some of you have suggestions on what I might try next.

I would love to find a AD that works but we have been through:

Paxil, Zoloft, Imprimine, Effexor, Strattera, Lexapro and I am sure 'm leaving something out. The side effects were worse than the problems! And i was on the lowest dose! Sometimes I even took the lowest dose and halfed that or even cut it into 1/4. I have read that people with CFS /FMSare super sensitive to meds.

Interesting thing is that I was on Imprimine (Tophranil) 3 years ago and it worked great for me. Really great. SO good that after a year and a half on it I went off. I tried going back on a few months ago and began to get a racing heartbeat and other side effects that i never had before!

In any case...suggestions??

Link to comment
Share on other sites

Ask him about an MAOI - if you can stomach it then it's the best bet for depression.

<{POST_SNAPBACK}>

Foo, I missed this reply before I went. I just came back and he has given me a script for the lowest dose of Prozac. It's an SSRI, but it seems we are just ghoing down a list until I hit THE ONE.

I just worry about taking this due to all the stories I have heard.

Link to comment
Share on other sites

Did the other SSRIs help you in any way (apart from the side effects)?

<{POST_SNAPBACK}>

Yes, actually I did feel a lifting of the depression, but they made my anxiety worse, some (Zoloft) made me hallucinate and all of them made me sick as a dog.

Link to comment
Share on other sites

Did the other SSRIs help you in any way (apart from the side effects)?

<{POST_SNAPBACK}>

Yes, actually I did feel a lifting of the depression, but they made my anxiety worse, some (Zoloft) made me hallucinate and all of them made me sick as a dog.

<{POST_SNAPBACK}>

That isn't so bad then.  Give Prozac a chance - it can take up to two months to feel better on this drug.  Saying that, it helped me after 3 weeks.

Link to comment
Share on other sites

I have not started to take the Prozac yet (by the way , if a mod wants to moe this to the SSRI forum I'd understand why) as I have a phobia about pills and side effects.

I have read on this site that Prozac kicks in very slowly. My question is, if I feel horrible on it and get totally wonky on it, how long will it take to stop those side effects once I stop taking the Prozac?

For example, on my thrid day of Zoloft, my boyfriend's face trned into an evil clown face and the walls began to move and breath. I stopped taking it and withina day, that wonkyness disappeared.

Link to comment
Share on other sites

Because Prozac is so slow to take effect, side effects will creep in slowly as well.  They shouldn't show up all at once.  You'll have lots of warning if you're going to have weird side effects long before it really starts to fuck with you.  The trade off is that you might have some minor side effects stick around longer after you discontinue rather than potentialy having more severe side effects pop up all at once and kick you in the ass.

Link to comment
Share on other sites

I also have a fear of medication side effects. I don't even take tylenol when I have a headache. I'm going to go with all those who recommended you take remeron for nausea. I was on it, and I'm still on it today. The only thing you have to worry about with remeron is that it'll make you sleep for about 2 days straight when you first start taking it. It makes you extremely tired. I take mine at bedtime and within an hour or so I'm stumbling to find my bed. As for the sleeping 2 days straight, that might be an exaggeration but you will be really sleepy for a few days as your body gets used to the meds. You will most likely eat like CRAZY when you take these pills. So stock the pantry. Jerod (the owner of this board) jokes about buying stock in krispy kreme while taking remeron...you will seriously want to. I hope you start feeling better soon. Oh, one more thing...the remeron and prozac combo are supposed to work great. I take remeron and paxil.

-Steve

Link to comment
Share on other sites

Thanks for your replies, they really do help me out.

Yes, Medicationtime, that actually happened.  Everything had a really weird surreal look and feel to it. Then I was feeling really, really sick and panicy because of the way things looked to me, the walls moving, etc. My boyfriend came into the bedroom and he tried to comfort me, and his smile turned into an evil clown smile. Scared the hell out of me that my brain was making the person i trust the most to morph into that. I told my Psydoc this too. So, if this is true about bipolar, why didn't he pick up on it?

Makes me wonder if I should switch docs.

Link to comment
Share on other sites

Once on one SSRI may qualify as paradoxial reaction. If this happened again on a 2nd SSRI you really should consider getting a better diagnosis & be taking mood stabilizers and/or antipsychotic drugs before trying any more antidepressants.

Have you been diagnosed with anything in particular?

Link to comment
Share on other sites

Once on one SSRI may qualify as paradoxial reaction. If this happened again on a 2nd SSRI you really should consider getting a better diagnosis & be taking mood stabilizers and/or antipsychotic drugs before trying any more antidepressants.

Have you been diagnosed with anything in particular?

<{POST_SNAPBACK}>

No I have'nt.  Some of the stuff I read in here really makes me wonder if my psydoc is the one for me. VERY nice man, but....

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...